# SDR TRBA2011072

- Difficulty date: June 12, 2011
- Submitted: June 13, 2011
- Operation: Air carrier
- Aircraft: N451AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 451
- Aircraft time: 30,451 hours, 30,028 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 4513304BE
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE PREFLIGHT INSP, FOUND THE FLOOR LIGHTING IS OUT AT ROW 4. THE ACFT WAS REMOVED FROM SERVICE.  PERFORMED OPS CHECK ON THE EMERGENCY LIGHT STRIP IAW EX-335000-OPT-10000-001.  THE LIGHTS CHECK WAS GOOD.  NO PARTS R & R.  THE ACFT WAS RETURNED TO SERVICE.
